Skip to content
CramShare
PremiumPractice exam

RN VATI Adult Medical Surgical

HEAL100 Health Care — exam and revision material · Other

Updated today

Health Care exam material, 40 pages. Originally published on StudyMerit.

Pages
40
Academic year
2025/2026
Language
English

What’s included

Preview 3 of 40 pages

See the first 3 pages exactly as they appear in the document.

Read page 1 as text

RN 2023 Adult Medical Surgical ATI Proctored Exam ALL FORMS! Downloaded by: kiaritalaboy | kiarita.laboy@gmail.com Distribution of this document is illegal   RN VATI Adult Medical Surgical 2019 CLOSE Que sti on 90 l oad e drati onals pr ov id e d Question: 90 of 90 CORRECT FLAG  Time Remaining: 00:38:42  Pause Remaining: 00:05:00 PAUSE A nurse is caring for a client who has atopic dermatitis and a prescription for triamcinolone ointment. The nurse should assess the client to monitor for which of the following adverse effects? Increased pigmentation Topical glucocorticoid therapy can cause the adverse effect of hypopigmentation. Localized hair loss Long - term glucocorticoid therapy can cause hypertrichosis, or excessive hair growth, especially on the facial area. Thinning of the skin MY ANSWER Thinning of the skin and delayed healing are adverse effects of topical glucocorticoid preparations. The client should only apply the ointment to dry patches of the skin because topical steroids can cause atrophy of the dermis and epidermis, which can resu lt in thinning of the skin. Increased sensitivity to the sun The nurse should instruct the client to avoid excessive sun exposure when taking topical fluticasone; however, triamcinolone ointment does not cause photosensitivity.   RN VATI Adult Medical Surgical 2023 CLOSE Que sti on 89 l oad e drati onals pr ov id e d Question: 89 of 90 CORRECT  Time Remaining: 00:37:45 Downloaded by Clement Sam (samuelkaruiki40@gmail.com) lOMoARcPSD|6879242

Read page 2 as text

RN 2023 Adult Medical Surgical ATI Proctored Exam ALL FORMS! Downloaded by: kiaritalaboy | kiarita.laboy@gmail.com Distribution of this document is illegal Frothy sputum FLAG  Pause Remaining: 00:05:00 PAUSE A nurse is assessing a client who has left - sided heart failure. Which of the following findings should the nurse identify as a manifestation of left - sided heart failure? Dependent edema The nurse should identify that dependent edema is a manifestation of right - sided heart failure due to right ventricular failure and fluid retention from pressure building up in the venous system. Jugular distention The nurse should identify that jugular vein distention is a manifestation of right - sided heart failure du e to right ventricular failure and fluid retention from pressure building up in the venous system. Weight gain The nurse should identify that weight gain is a manifestation of right - sided heart failure due to right ventricular failure and fluid retention from pressure building up in the venous system. MY ANSWER The nurse should identify that frothy sputum, dyspnea, and wheezing are manifestations of left - sided heart failure. Treatment includes fluid restriction and diuretics to decrease preload and reduce pulmonary congestion. Pink - tinged frothy sputum can be an early indication of pulmonary edema and can be life - threatening. Therefore, the nurse shou ld notify the provider immediately.   RN VATI Adult Medical Surgical 2019 CLOSE Que sti on 88 l oad e drati onals pr ov id e d Question: 88 of 90 CORRECT Downloaded by Clement Sam (samuelkaruiki40@gmail.com) lOMoARcPSD|6879242

Read page 3 as text

RN 2023 Adult Medical Surgical ATI Proctored Exam ALL FORMS! Downloaded by: kiaritalaboy | kiarita.laboy@gmail.com Distribution of this document is illegal Respiratory alkalosis FLAG  Time Remaining: 00:37:30  Pause Remaining: 00:05:00 PAUSE A nurse is caring for a client who is experiencing anxiety as well as numbness and tingling of the li p s a n d f i n g e rs. T h e c li en t's A B Gs a r e: p H 7. 4 8, P C O 2 30 mm H g, HCO 3 - 2 4 m E q / L , PaO 2 8 5 mm Hg. Which of the following acid - base imbalances should the nurse identify that the client is experiencing? MY ANSWER T h is pH is a l k a l i ne (in c r eas e d ) a n d t h e P C O 2 is d e cr eas e d , r e p r es e n t i n g alv eolar hyperventilation and resultant respiratory alkalosis. Respiratory acidosis T h is pH is a l k a l i ne (in c r eas e d ) a n d t h e P C O 2 is d e cr eas e d . A d e cr eased p H a n d a n i nc r ea s e d P CO 2 in d icate re s pirato r y a c i d osis. Metabolic alkalosis T h is H CO 3 - 2 4 m E q / L is w ithin the expec t e d r a n g e of 2 1 to 2 8 m E q / L an d t h e p H is a l k a l i ne (inc r ease d ). A n i ncr e a s ed pH and H CO 3 - i nd icate me t abolic a l k a l o s i s . Metabolic acidosis T h is H CO 3 - 2 4 m E q / L is w ithin the expec t e d r a n g e of 2 1 to 2 8 m E q / L an d t h e p H is a l k a l i ne (inc r ease d ). A d e cr ea s e d pH a nd H CO 3 - in d icate metabolic a c i d osi s .   RN VATI Adult Medical Surgical 2019 CLOSE Que sti on 87 l oad e drati onals pr ov id e d Question: 87 of 90 CORRECT FLAG  Time Remaining: 00:37:22  Pause Remaining: 00:05:00 PAUSE A nurse is assessing a client who has Cushing's syndrome. Which of the following findings should the nurse expect? Vitiligo Downloaded by Clement Sam (samuelkaruiki40@gmail.com) lOMoARcPSD|6879242

37 more pages after this

You’ve read 3 of 40. Unlock once and it stays in your library — and if the rest doesn’t match what you just read, you get a refund.

$17.50

Yours permanently